Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Irritation and itching on usage of hair removal cream over the vaginal area - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1685 Questions
Doctor :   hi
Doctor :   how can i help you
User :   hi
Doctor :   please go ahead with ur medical query
User :   i have used nair in the vaginal area and i accidently got it in the lip it has since caused irritaition and itching
User :   what do i do
Doctor :   i didnt get you
Doctor :   nair?
User :   yes a hair removal cream
Doctor :   ok
Doctor :   stop using it
Doctor :   at once
User :   i know that i havent used it since
User :   is there anything i can buy for the pain
Doctor :   u might need anti allergic medication
Doctor :   i would suggest u to consult physician
Doctor :   it might get infected
Doctor :   if the wound weeps or ooze
User :   i have read about people who had this same problem some of them suggest vagisil?
Doctor :   yes lot of people
User :   it doesnt ooze just iches and there is a little pain
Doctor :   ok
User :   do u think vagisil would help
Doctor :   this skin is sensitive
Doctor :   even sometime soap will cause allergy
Doctor :   so also condom will cause allergy in some
User :   will vagisil help
Doctor :   this is vaginal lubricant
Doctor :   Dear User. Please close this browser and log in from another browser. Once you make the payment, you can chat with us online, the free trial is over.
Doctor :   vagisil is for vaginal dryness
Doctor :   hi
Doctor :   are you there?
User :   so vagisil will not help?
Doctor :   nope
Doctor :   stop using that hair remover
Doctor :   also u might need anti allergic medication
User :   will anything help the itching
User :   other than anti allergic meds
User :   ?
Doctor :   I have to close this chat window as you have moved out of the chat. Please log in again if you need further medical advice.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor